MAUDE Adverse Event Report: SORIN GROUP ITALIA MEMO 3D; MEMO 3D SIZE 32

SORIN GROUP ITALIA MEMO 3D; MEMO 3D SIZE 32
Model Number SMD32
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 08/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We acknowledge late reporting of this case due to the fact that the information was received from patient tracking form on september 15th, 2016, however, more details about the explant was received on september 29th, 2016.(b)(6) is reporting this case in conservative manner, since relationship with the device is still not clear.The manufacturer is still trying to obtain more information.The review of the device history record is ongoing.
 
Event or Problem Description
Pt (b)(6) received a prf for a mitral ring smd32 sn # (b)(4) which was removed on (b)(6) 2016 at (b)(6) medical center.Patient (b)(6) is male, dob (b)(6) 1947.Update from sales 29 sept 2016: dr (b)(6) was operating surgeon.He placed the 32 ring into the patient.When coming off bypass and post tee performed, severe mr was noted.Went back onto bypass, removed the ring and replaced with an edward's tissue valve.Patient had an extended post op recovery including long intubation time, post op acute renal failure, elevated liver functions and a stroke.Patient was discharged after 14 days to a rehab facility.
 
Additional Manufacturer Narrative
Corrections: typo in the initial - indicated "dr.(b)(6)".The correct surgeon ref.Is "dr.(b)(6)".In the initial: indicated "replace" per misinterpretation of the meaning.Update: review of the data filed in the device history record confirmed that this annuloplasty ring satisfied all material, dimensional and performance standards required for a memo 3d - semirigid mitral annuloplastic ring 32 at the time of manufacture and release.Device not available.

Brand Name
MEMO 3D
Common Device Name
MEMO 3D SIZE 32
Manufacturer (Section D)
SORIN GROUP ITALIA
via crescentino sn
saluggia, 13040
IT  13040
MDR Report Key6041602
Report Number3005687633-2016-00019
Device Sequence Number76994
Product Code KRH
UDI-Device Identifier08022057013132
UDI-Public(01)08022057013132(240)ICV0970(17)200816
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/16/2020
Device Model NumberSMD32
Device Catalogue NumberICV0970
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/19/2016
Supplement Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR